An extended branch and bound algorithm for linear bilevel programming

Shi, Chenggen and Lu, Jie and Zhang, Guangquan and Zhou, Hong (2006) An extended branch and bound algorithm for linear bilevel programming. Applied Mathematics and Computation, 180 (2). pp. 529-537. ISSN 0096-3003

[img] PDF

Download (85Kb)


[Abstract]: For linear Bilevel programming, the branch and bound algorithm is the most successful algorithm to deal with the complementary constraints arising from Kuhn-Tucker conditions. However, one principle challenge is that it could not well handle a linear bilevel programming problem when the constraint functions at the upper-level are of arbitrary linear form. This paper proposes an extended branch and bound algorithm to solve this problem. The results have demonstrated that the extended branch and bound algorithm can solve a wider class of linear bilevel problems can than current capabilities permit.

Statistics for USQ ePrint 1696
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: Deposited in accordance with the copyright policy of the publisher.
Faculty / Department / School: Historic - Faculty of Engineering and Surveying - Department of Electrical, Electronic and Computer Engineering
Date Deposited: 11 Oct 2007 00:49
Last Modified: 12 Dec 2011 01:03
Uncontrolled Keywords: linear bilevel programming, branch and bound algorithm, Optimization, Von Stackelberg game
Fields of Research : 01 Mathematical Sciences > 0103 Numerical and Computational Mathematics > 010399 Numerical and Computational Mathematics not elsewhere classified
08 Information and Computing Sciences > 0802 Computation Theory and Mathematics > 080201 Analysis of Algorithms and Complexity

Actions (login required)

View Item Archive Repository Staff Only